MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH AIM-ARM 125° F/STAT+DYN DIST LOCK; ROD,FIXATION,INTRAMEDULLARY

OBERDORF SYNTHES PRODUKTIONS GMBH AIM-ARM 125° F/STAT+DYN DIST LOCK; ROD,FIXATION,INTRAMEDULLARY
Catalog Number 03.037.114
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that on (b)(6) 2019 during a fracture neck of femur sub troch surgery when the 3.2mm guide wire was inserted through the trochanteric fixation nail advanced (tfna) jig into the proximal femur, the guide wire was aiming too high into the hole.Th k-wire was pulled back slightly to prevent the head from not going centrally through the proximal hole in nail but then the lag screw missed the nail.The 4.3mm longer drill with drill sleeve was given to complete the surgery.There was no harm to the patient.This report is for one aiming arm.This is report 2 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: a 20 minute surgical delay occurred.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part number: 03.037.114, synthes lot number: 2l65555, manufacturing site: hägendorf, release to warehouse date: 19.Feb.2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Received ¿as-is-condition¿ does not show any visual signs of breakage, failure and/or malfunction.A functional test was performed using all five returned parts.Missing parts to replicate the issue were replaced from demo sets available on site.The guide wire engaged into the hole of the nail without hitting the nail.The reported event could not be replicated.Therefore, the reported event does not describe a dysfunction or a design deficiency.The complaint does not require any further actions.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM-ARM 125° F/STAT+DYN DIST LOCK
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9628594
Report Number8030965-2020-00632
Device Sequence Number353705
Product Code HSB
UDI-Device Identifier07611819642676
UDI-Public(01)07611819642676
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.114
Device Lot Number2L65555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer02/12/2020
03/05/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date03/04/2020
03/27/2020
Patient Sequence Number1